# SDR I5PA2025111688801

- Difficulty date: November 16, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 83,530 hours, 26,318 cycles
- Engine: Pwa PW2037
- Engine time: 66,995 hours, 23,156 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: E, B

## Discrepancy

MGE305 (N888LT) DECLARED AN EMERGENCY DUE TO LOSS OF OIL QUANTITY AND PRESSURE ON THE LEFT ENGINE JUST PRIOR TO TOP OF DESCENT. ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT. ACFT CURRENTLY AOG.  OPEN
